# SDR ASAA2017082821819

- Difficulty date: August 28, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, RT SIDE TRANSITION PANEL HAS CORROSION NUMEROUS SPOTS BETWEEN BS 500A AND 500I, STRINGER 26R. ACFT GROUNDED.  REMOVED CORROSION AND FOUND WITHIN ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2 FROM BS 500A TO 500B AND FROM BS 500B TO 500H,  FROM BS 500B TO 500H.   ALODINED REWORKED AREAS IAW SRM 51-20-01, PRIMED REWORKED AREA IAW  SOPM 20-41-02.   REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS AT BS 500B AND FROM BS 500H TO 500I. INSTALLED A REPAIR IAW SRM 53-00-53-2R-5.
